UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica

Buscar por:



Lista de artículos

Publicación
G. Choi, M. Jung, S.K. Kim and M. Martín Suárez,  "Weak-star quasi norm attaining operators", "Journal of Mathematical Analysis and Applications" , vol.529, 126874-, 2024
D. Cabezas Berrido , M. Martín Suárez and A.M. Peralta Pereira,  "The Daugavet equation for polynomials on C*-algebras and JB*-triples", "Advances in Mathematics" , vol.439, 109479-, 2024
M. Martín Suárez "The Daugavet equation for polynomials on C*-algebras and JB*-triples", "Advances in Mathematics" , vol.439, 109479-, 2024
J. Langemets, M. Loo, M. Martín Suárez and A. Rueda Zoca,  "Slicely countably determined points in Banach spaces", "Journal of Mathematical Analysis and Applications" , vol.537, -, 2024
M. Martín Suárez, F.J. Merí De La Maza, A. Quero De La Rosa, S. Roy and D. Sain,  "A numerical range approach to Birkhoff-James orthogonality with applications", "Banach Journal of Mathematical Analysis" , vol.18, article number 24-, 2024
F.J. Merí De La Maza and A. Quero De La Rosa,  "On the numerical index of the real two-dimensional Lp space", "Linear and Multilinear Algebra" , -, 2023
M. Jung, M. Martín Suárez and A. Rueda Zoca,  "Residuality in the set of norm attaining operators between Banach spaces", "Journal of Functional Analysis" , vol.284, 109746-, 2023
M.L. Castillo Godoy and M. Bresar-,  " Weighted Jordan homomorphisms", "Linear and Multilinear Algebra" , vol.71, 1265-1279, 2023

Última actualización del SICA: 10/01/2024

Desarrollado por: